AthruZshop





Anadin Joint Pain 200mg Ibuprofen Tablets - 16


8 Advantage card points. Anadin Joint Pain Tablets. Joint Pain and Inflammation. Lasts up to 8 hours.See details below, always read the labelSuitable for: Adults and children over 12 yearsActive ingredients: Ibuprofen 200mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5000309007712)